Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Missed periods, abortion. Taken unwanted 72 kit, bleeding, expulsion of mass. How to stop bleeding?

i am 34 year old female. i have taken unwanted 72 kit ( mifepristone + misoprostol ) for 1 week of missed period. there was bleeding for 10 days as well as expulsion of mass on 2nd day but after that bleeding is still continued till today ( 20th day) which is slow but not heavy. what should i do for stopping my bleeding
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Usually after undergoing abortion the bleeding will subside after 7 to 10 days.
And spotting can continue for few more days.
As you are having continuous spotting for 20 days, better to get examined to rule out retained products.
So, once consult gynecologist, get examined and go for ultrasound.
Ultrasound can find out the possibility of retained products and can also access the endometrial lining.
If there are no retained products, treatment with anti - fibrinolytic drugs help in decreasing the spotting.
If retained products are there, depending on the amount of the products you may need medical treatment or D&C.
Take care.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor